International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 70, Pages 4421-4434
On the resolvent of an ideal and some applications
Département de Mathématiques, Faculté des Sciences Semlalia, Université Cadi Ayyad, Marrakech BP 2390, Morocco
Received 5 May 2002
Copyright © 2003 Driss Bouziane and Abdelilah Kandri Rody. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give an algorithm to compute a resolvent of an algebraic
variety without computing its irreducible components; we decompose
the radical of an ideal into prime ideals and we test the
primality of a regular ideal.